MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS
Model Number 9-TV2-07F120
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an amplatzer valvular plug iii 12mm x 5m was implanted on (b)(6) 2022., post procedure, but prior to discharge from hospital, acute right limb ischemia with right common femoral occlusion due to right femoral artery dissection with thrombus formation was observed and was treated with right iliofemoral endarterectomy with bovine patch with improvement of symptoms.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of acute right limb ischemia with right common femoral occlusion due to right femoral artery dissection with thrombus formation was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information : (b)(6) - paradigm, patient site id: (b)(6).It was reported that a 7f amplatzer torqvue 2 delivery system was used to implant a 12mm x5mm amplatzer valvular plug iii on (b)(6) 2022.Post procedure, but prior to discharge from hospital, acute right limb ischemia with right common femoral occlusion due to right femoral artery dissection with thrombus formation was observed and was treated with right iliofemoral endarterectomy with bovine patch with improvement of symptoms.On (b)(6) 2022, patient had right lower extremities pain and swelling; the patient was prescribed doxycycline for presumed cellulitis.On (b)(6) 2022, the patient presented to the emergency department (ed) with no relief of symptoms and additional fever and chills.The patient was admitted and diagnosed with cellulitis of leg.Iv antibiotics were started and the patient was later transitioned to oral antibiotics prior to discharge.The patient was reported to be in stable condition.

Brand Name
AMPLATZER TORQVUE 2 DS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14892286
Report Number2135147-2022-00461
Device Sequence Number17690318
Product Code DQY
UDI-Device Identifier00811806012551
UDI-Public00811806012551
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162228
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number9-TV2-07F120
Device Catalogue Number9-TV2-07F120
Device Lot Number8046425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient RaceWhite